Zeros of solutions of a class of $n$th order linear equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 757-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a3,
author = {N. L. Korshikova},
title = {Zeros of solutions of a class of $n$th order linear equations},
journal = {Differencialʹnye uravneni\^a},
pages = {757--764},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a3/}
}
N. L. Korshikova. Zeros of solutions of a class of $n$th order linear equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 757-764. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a3/